# SDR ASAA2022051938400

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N296AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64304
- Aircraft time: 11,610 hours, 3,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT L1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. L1 DOOR OPEN AND CLOSED AS NORMAL. NO DEFECTS NOTED.
